# SDR AALA20130226004

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL VAPOR BARRIER IS CRACKED.  INSTALLED CROSSBRACE REPAIR AT BAYS 5L, 7L AND 8L PER SRM 57-10-10-2R.
